Home > Research > Publications & Outputs > Hardy's inequality for averages

Electronic data

  • hardygaz

    Rights statement: 12m

    Accepted author manuscript, 179 KB, PDF document

    Embargo ends: 1/01/50

    Available under license: CC BY-NC: Creative Commons Attribution-NonCommercial 4.0 International License

View graph of relations

Hardy's inequality for averages

Research output: Contribution to journalJournal articlepeer-review

Forthcoming
<mark>Journal publication date</mark>17/05/2021
<mark>Journal</mark>Mathematical Gazette
Volume107
Number of pages9
Publication StatusAccepted/In press
<mark>Original language</mark>English